Research Article
PDF EndNote BibTex RIS Cite

Year 2011, Volume 4, Issue 2, 184 - 192, 30.10.2011

Abstract

References

  • [1] Calabi, E., Isometric imbedding of complex manifolds, Ann. Math. 58 (1953), 1–23.
  • [2] Chen, B.-Y.: Riemannian submanifolds, in: F. Dillen, L. Verstraelen (Eds.) Handbook of Differential Geometry, Vol. I, 187–418, North-Holland, Amsterdam, 2000.
  • [3] Chen, B.-Y., Pseudo-Riemannian Geometry, δ-invariants and Applications, Word Scientific, Hackensack, NJ, 2011.
  • [4] Magid, M. A., Isometric immersions of Lorentz space with parallel second fundamental forms, Tsukuba J. Math. 8 (1984), 31–54.
  • [5] Nakagawa, H. and Ogiue, K., Complex space forms immersed in complex space forms, Trans. Amer. Math. Soc. 219 (1976), 289–297.

CLASSIFICATION OF FLAT PSEUDO-KÄHLER SUBMANIFOLDS IN COMPLEX PSEUDO-EUCLIDEAN SPACES

Year 2011, Volume 4, Issue 2, 184 - 192, 30.10.2011

Abstract


References

  • [1] Calabi, E., Isometric imbedding of complex manifolds, Ann. Math. 58 (1953), 1–23.
  • [2] Chen, B.-Y.: Riemannian submanifolds, in: F. Dillen, L. Verstraelen (Eds.) Handbook of Differential Geometry, Vol. I, 187–418, North-Holland, Amsterdam, 2000.
  • [3] Chen, B.-Y., Pseudo-Riemannian Geometry, δ-invariants and Applications, Word Scientific, Hackensack, NJ, 2011.
  • [4] Magid, M. A., Isometric immersions of Lorentz space with parallel second fundamental forms, Tsukuba J. Math. 8 (1984), 31–54.
  • [5] Nakagawa, H. and Ogiue, K., Complex space forms immersed in complex space forms, Trans. Amer. Math. Soc. 219 (1976), 289–297.

Details

Primary Language English
Journal Section Research Article
Authors

Bang-Yen Chen>

Publication Date October 30, 2011
Published in Issue Year 2011, Volume 4, Issue 2

Cite

Bibtex @research article { iejg599511, journal = {International Electronic Journal of Geometry}, eissn = {1307-5624}, address = {}, publisher = {Kazım İLARSLAN}, year = {2011}, volume = {4}, number = {2}, pages = {184 - 192}, title = {CLASSIFICATION OF FLAT PSEUDO-KÄHLER SUBMANIFOLDS IN COMPLEX PSEUDO-EUCLIDEAN SPACES}, key = {cite}, author = {Chen, Bang-Yen} }
APA Chen, B. (2011). CLASSIFICATION OF FLAT PSEUDO-KÄHLER SUBMANIFOLDS IN COMPLEX PSEUDO-EUCLIDEAN SPACES . International Electronic Journal of Geometry , 4 (2) , 184-192 . Retrieved from https://dergipark.org.tr/en/pub/iejg/issue/47488/599511
MLA Chen, B. "CLASSIFICATION OF FLAT PSEUDO-KÄHLER SUBMANIFOLDS IN COMPLEX PSEUDO-EUCLIDEAN SPACES" . International Electronic Journal of Geometry 4 (2011 ): 184-192 <https://dergipark.org.tr/en/pub/iejg/issue/47488/599511>
Chicago Chen, B. "CLASSIFICATION OF FLAT PSEUDO-KÄHLER SUBMANIFOLDS IN COMPLEX PSEUDO-EUCLIDEAN SPACES". International Electronic Journal of Geometry 4 (2011 ): 184-192
RIS TY - JOUR T1 - CLASSIFICATION OF FLAT PSEUDO-KÄHLER SUBMANIFOLDS IN COMPLEX PSEUDO-EUCLIDEAN SPACES AU - Bang-YenChen Y1 - 2011 PY - 2011 N1 - DO - T2 - International Electronic Journal of Geometry JF - Journal JO - JOR SP - 184 EP - 192 VL - 4 IS - 2 SN - -1307-5624 M3 - UR - Y2 - 2022 ER -
EndNote %0 International Electronic Journal of Geometry CLASSIFICATION OF FLAT PSEUDO-KÄHLER SUBMANIFOLDS IN COMPLEX PSEUDO-EUCLIDEAN SPACES %A Bang-Yen Chen %T CLASSIFICATION OF FLAT PSEUDO-KÄHLER SUBMANIFOLDS IN COMPLEX PSEUDO-EUCLIDEAN SPACES %D 2011 %J International Electronic Journal of Geometry %P -1307-5624 %V 4 %N 2 %R %U
ISNAD Chen, Bang-Yen . "CLASSIFICATION OF FLAT PSEUDO-KÄHLER SUBMANIFOLDS IN COMPLEX PSEUDO-EUCLIDEAN SPACES". International Electronic Journal of Geometry 4 / 2 (October 2011): 184-192 .
AMA Chen B. CLASSIFICATION OF FLAT PSEUDO-KÄHLER SUBMANIFOLDS IN COMPLEX PSEUDO-EUCLIDEAN SPACES. Int. Electron. J. Geom.. 2011; 4(2): 184-192.
Vancouver Chen B. CLASSIFICATION OF FLAT PSEUDO-KÄHLER SUBMANIFOLDS IN COMPLEX PSEUDO-EUCLIDEAN SPACES. International Electronic Journal of Geometry. 2011; 4(2): 184-192.
IEEE B. Chen , "CLASSIFICATION OF FLAT PSEUDO-KÄHLER SUBMANIFOLDS IN COMPLEX PSEUDO-EUCLIDEAN SPACES", International Electronic Journal of Geometry, vol. 4, no. 2, pp. 184-192, Oct. 2011